Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What does bleeding after consumption of marvelon pill indicate ?

Hi i have been taking marvelon pill for a month now and i have been bleeding since is this normal as i had a C section 16 weeks ago and am a bit concerned about it.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
When you are taking a mini pill it is expected to have some intermittent spotting while you are on the pill. But it should not make you use a pad. If the bleeding is more then it is a matter of concern and some hormonal imbalance might be there.
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor